# SDR 06FDEA1585

- Difficulty date: April 24, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N526FE
- Make and model: Doug MD-11
- Aircraft serial: 48600
- Aircraft time: 31,941 hours, 5,119 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC050311
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION, LOWER ATTACHMENT INBD BORE AT LT WING OUTBD FLAP OUTBD HINGE ON THE WING SIDE. REPAIRED AS PER CMM 57-44-09 PAGE 402-408 AND EA 1-5750-94681.
